# SDR SWAA2021021146491

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BETWEEN BS747 TO BS767 AT LEVEL STR25R AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOC BTW BS 747 TO BS 767 AT LEVEL STR 25R ON AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7502 REV A DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM B737-700 MATERIAL USED BAC1496-377 7075-T62 PO 2020-125210
